1. A Novel Approach to Compute the Numerical Solution of Variable Coefficient Fractional Burgers' Equation with Delay

Articles in Press, Corrected Proof, Available Online from 25 January 2021

10.22055/jacm.2021.35574.2689

Amit K Verma; Mukesh Kumar Rawani; Ravi P. Agarwal


2. On the Dynamics of the Logistic Delay Differential Equation with ‎Two Different Delays

Volume 7, Issue 2, Spring 2021, Pages 442-449

10.22055/jacm.2020.34819.2476

Ahmed Mohammed Ahmed El-Sayed; Sanaa Moussa Salman; Ali Mohammed Ali Abo-Bakr